# SDR VJ9800228

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- Engine: Pwa JT8D7B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 7988591501
- Condition: Failed
- Location: Rt Nose Cowl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF, THROTTLE RETARDED AND LIGHT EXTINGUISHED.  CREW ELECTED TO RETURN TO ATL MAINTENANCE BASE.  INSPECTED AIRCRAFT AND FOUND BLOWN DUCT.  REPLACED NR 2 ENGINE NOSE COWL ANTI-ICE DUCT, RAN ENGINE AND NO LEAKS NOTED.
